Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/25048
Title: A bivariate response model for studying the marksobtained in two jointly-dependent modules in higher education
Authors: Gómez-Déniz, Emilio 
Dávila-Cárdenes, Nancy 
García Artiles, Mª Dolores 
UNESCO Clasification: 1202 Análisis y análisis funcional
Keywords: Beta distribution
Bivariate beta distribution
Conditional distributions
Covariate
Marginal distributions
Issue Date: 2017
Journal: SORT 
Abstract: We study the factors which may affect students' marks in two modules, mathematics and statistics, taught consecutively in the first year of a Business Administration Studies degree course. For this purpose, we introduce a suitable bivariate regression model in which the dependent variables have bounded support and the marginal means are functions of explanatory variables.
Description: MSC: 62P25, 62E99, 97D60
URI: http://hdl.handle.net/10553/25048
ISSN: 1696-2281
DOI: 10.2436/20.8080.02.59
Source: SORT [ISSN 1696-2281], v. 41 (2), p. 255-276
Rights: by-nc-nd
Appears in Collections:Artículos
Thumbnail
Adobe PDF (595,13 kB)
Show full item record

Page view(s)

24
checked on Oct 22, 2022

Download(s)

25
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.